# SDR 20000523SH004

- Difficulty date: February 22, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bellows
- Part number: 1051011305
- Condition: Worn
- Location: M/R Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLOWS REMOVED FOR WEAR.  REMOVED AND REPLACED.   (X)
